Exact asymptotics of large deviations in boundary value problems for diffusion processes
Doklady Akademii Nauk, Tome 296 (1987) no. 2, pp. 275-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_2_a3,
author = {V. P. Maslov and S. M. Frolovichev and S. I. Chernykh},
title = {Exact asymptotics of large deviations in boundary value problems for diffusion processes},
journal = {Doklady Akademii Nauk},
pages = {275--279},
year = {1987},
volume = {296},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_2_a3/}
}
TY - JOUR AU - V. P. Maslov AU - S. M. Frolovichev AU - S. I. Chernykh TI - Exact asymptotics of large deviations in boundary value problems for diffusion processes JO - Doklady Akademii Nauk PY - 1987 SP - 275 EP - 279 VL - 296 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1987_296_2_a3/ LA - ru ID - DAN_1987_296_2_a3 ER -
%0 Journal Article %A V. P. Maslov %A S. M. Frolovichev %A S. I. Chernykh %T Exact asymptotics of large deviations in boundary value problems for diffusion processes %J Doklady Akademii Nauk %D 1987 %P 275-279 %V 296 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1987_296_2_a3/ %G ru %F DAN_1987_296_2_a3
V. P. Maslov; S. M. Frolovichev; S. I. Chernykh. Exact asymptotics of large deviations in boundary value problems for diffusion processes. Doklady Akademii Nauk, Tome 296 (1987) no. 2, pp. 275-279. http://geodesic.mathdoc.fr/item/DAN_1987_296_2_a3/